# SDR LR7A2015121200637

- Difficulty date: December 12, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 34,497 hours, 21,077 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 0025AMST9046A
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK, FOUND LT OTBD FLAP L/E SKIN RIVET HOLE ELONGATED AND MAX OVERSIZE RIVETS WITH MANY PATCHES; OWS164L TO OWS209L. 
REPAIRED IAW SMP583, SRM FIG 51-140-12.
